Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Red rashes around waist, burning feeling after shower. How to get rid of it?

I have a rash around my waist .. started with just a red mark. Now its from the dented of my waist almost 180┬░back around.. some are pretty big some are small with little red spots all around. Im the rash spots there pretty bit like dollar coin maybe bigger and the outsides are red and farther in like a yellowish color... didn t feel anything until I showered tonight and felt a burning feeling. Still feel it but it comes and goes. Hep!!! Thanks
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

you might have developed a fungal infection,

It is called as tinea cruris.

You need treatment with oral as well as topical antifungals.

Take some anti histamine tablet also,
This will give you relief from itch.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor